# SDR DALA1020129004

- Difficulty date: July 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAM AT STA 886 RT REF EA 09-460094-12, AD OPN NR 0104.  CRACKED FRAME WAS REMOVED IAW SRM 51-30-2 AND NEW FRAME WAS INSTALLED IAW SR09530282, REV ORG REF ALL AM NRCS T0180442,T0181246,AND T0181254.
